# SDR HALA2022010300003

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 42,318 hours, 6,538 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Controller
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ENG 2 CTL SYS FAULT //  ACCOMPLISHED TSM 75-33-00-810-808-A UP TO STEP 4.A(1)(B) MECH #565713 12/29/21. NEED TO CONTINUE FROM 4.A.2. ACCOMPLISHED TSM 75-33-00-810-808-A UP TO STEP 4.A.(2). RESITTANCE LIMITS OUT OF LIMITS. MECH #1825633 12/29/21. NEED TO CONTINUE FROM 4.A.(2)(B). REMOVED AND REPLACED THE #2 ENG VSV CTL - UNIT PER AMM 75-33-51. OPS/LEAK CHK OK. CONTROL, VARIAB OFF 43-7533-9-0001 S/N 09050 ON 43-7533-9-0001 S/N 14403
